# SDR AALA200801958

- Difficulty date: July 25, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA EMERGENCY LIGHT AT SEAT 17DEF INOPERATIVE.  SECURED WIRING HARNESS FOR EMERGENCY LIGHT AT SEAT 17DEF.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
